# SDR ASAA2014050107579

- Difficulty date: May 1, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,573 hours, 8,537 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REPORTS CT5ATP IS ABOVE ESTABLISHED THRESHOLD.  ACFT GROUNDED. REPLACED T2 SENSOR, T2 SENSOR CONNECTOR FOR CORROSION, AND SPEED SENSOR. COMPLETED SPEED SENSOR AND T2 SENSOR OPS CKS IAW MM 49-61-21 AND 49-61-31.  LEAK AND OPS CKS GOOD.
